# SDR AUS20011320

- Difficulty date: December 9, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: CH5339907
- Condition: Shorted
- Location: Engine
- Part time: 5,824 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) IGNITER LEAD INSULATION SHORT.
